MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; STOPCOCK 4-WAY HIGH FLW SWIVEL

Medline Industries, LP MEDLINE; STOPCOCK 4-WAY HIGH FLW SWIVEL
Catalog Number DYNJSC4HPFF
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we experienced that the vast majority of this product would leak, the valve, flow swivel, was not effective in stopping fluid from flowing.".
 
Additional Manufacturer Narrative
The account reported finding stopcock leak, and the customer reported that the product would leak and the valve, flow swivel, was not effective in stopping fluid from flowing.No sample or photo was received for the investigation; finished good production records were reviewed, the reported pack and lot did not match, and finished good pack build review identified no issues that would have contributed to the reported concern.Without a sample or photo to identify the stopcock, the investigation was limited and not able to confirm the reported defect.The cause was documented as sample required to determine cause, and the division will monitor for trending.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
STOPCOCK 4-WAY HIGH FLW SWIVEL
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
diana arizmendi
three lakes drive
northfield, IL 60093--275
MDR Report Key50854576
Report Number1417592-2026-47537
Device Sequence Number21316164
Product Code OEZ
UDI-Device Identifier10889942926985
UDI-Public10889942926985
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJSC4HPFF
Device Lot Number25CBI579
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/02/2025
Initial Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown